Proceedings of the Japan Academy

Relations among topologies on Riemann surfaces, IV

Zenjiro Kuramochi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 8 (1962), 468-472.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523290

Digital Object Identifier
doi:10.3792/pja/1195523290

Mathematical Reviews number (MathSciNet)
MR0156962

Zentralblatt MATH identifier
0112.30902

Citation

Kuramochi, Zenjiro. Relations among topologies on Riemann surfaces, IV. Proc. Japan Acad. 38 (1962), no. 8, 468--472. doi:10.3792/pja/1195523290. https://projecteuclid.org/euclid.pja/1195523290


Export citation

See also

  • Part I: Zenjiro Kuramochi. Relations among topologies on Riemann surfaces, I. Proc. Japan Acad., Volume 38, Number 7 (1962), 310--315.
  • Part II: Zenjiro Kuramochi. Relations among topologies on Riemann surfaces, II. Proc. Japan Acad., Volume 38, Number 8 (1962), 457--462.
  • Part III: Zenjiro Kuramochi. Relations among topologies on Riemann surfaces, III. Proc. Japan Acad., Volume 38, Number 8 (1962), 463--467.